# SDR REXA2015011200046

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 16,043 hours, 15,679 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SEAL DISBONDED AT AFT UPPER SPLICE.  R & R LT EMER EXIT DOOR SEAL IAW AMM 52-21-07.  COMPLIED WITH OPERATIONS CHECK IAW AMM 52-21-07-710-801.  NO DEFECTS NOTED.
